# SDR CA150526002

- Difficulty date: May 17, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FLAPS FAIL MSG ON APPROACH WITH FLAPS AT ZERO.  ACFT WAS AT 195 KTS & 2500` NO EMER DECLARED.  RIGGED LT & RT FLAP BPSUS IAW AMM 27-51-10-830-801.  BOTH BPSUS READ 0.00 WITH FLAPS SET TO ZERO.  ACCOMPLISHED OPERATIONAL TEST OF FLAP SYS IAW AMM 27-54-00.  FLAPS OPERATIONS CHECKED GOOD AT THIS TIME.
